Arkiv for Matematik, 1985

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (16 articles)

Volume 24, Issue 1

[1] Sharp function and weighted$L$^{$p$}estimates for a class of pseudo-differential operators

Sagun Chanillo School of Mathematics, Institute for Advanced Study Alberto Torchinsky School of Mathematics, Institute for Advanced Study

TBD mathscidoc:1701.332629

Arkiv for Matematik, 24, (1), 1-25, 1984.9
[ Download ] [ 2017-01-08 20:35:21 uploaded by arkivadmin ] [ 119 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Ensembles de zéros et d'interpolation à la frontière de domaines strictement pseudoconvexes

Jacques Chaumat Anne-Marie Chollet, Université de Paris-Sud Equipe de Recherche Associée au CNRS Analyse Harmonique Mathématique Anne-Marie Chollet Anne-Marie Chollet, Université de Paris-Sud Equipe de Recherche Associée au CNRS Analyse Harmonique Mathématique

TBD mathscidoc:1701.332630

Arkiv for Matematik, 24, (1), 27-57, 1984.3
[ Download ] [ 2017-01-08 20:35:21 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The weyl calculus with locally temperate metrics and weights

Nils Dencker Department of Mathematics, University of Lund

TBD mathscidoc:1701.332631

Arkiv for Matematik, 24, (1), 59-79, 1984.5
[ Download ] [ 2017-01-08 20:35:21 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A lower bound for projection operators on$L$^{1}(−1, 1)

E. Görlich Lehrstuhl A für Mathematik Rheinisch-Westfälische, Technische Hochschule Aachen C. Markett Lehrstuhl A für Mathematik Rheinisch-Westfälische, Technische Hochschule Aachen

TBD mathscidoc:1701.332632

Arkiv for Matematik, 24, (1), 81-92, 1984.10
[ Download ] [ 2017-01-08 20:35:21 uploaded by arkivadmin ] [ 123 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Random coverings of thin sets

Svante Janson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332633

Arkiv for Matematik, 24, (1), 93-102, 1984.2
[ Download ] [ 2017-01-08 20:35:21 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A variant of Hall's lemma and maximal functions on the unit$n$-sphere

Peter M. Knopf Department of Mathematics, Pace University

TBD mathscidoc:1701.332634

Arkiv for Matematik, 24, (1), 103-118, 1984.10
[ Download ] [ 2017-01-08 20:35:21 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Infinite groups and Hill's equation

Kathryn Kuiken Polytechnic Institute of New York, 333 Jay Street, Brooklyn, New York, USA John T. Masterson Seton Hall University, 435 South Orange Avenue, South Orange, New Jersey, USA

TBD mathscidoc:1701.332635

Arkiv for Matematik, 24, (1), 119-130, 1983.12
[ Download ] [ 2017-01-08 20:35:21 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The inverse Abel transform for$S$U(_{p, q})

Christopher Meaney Department of Mathematics, The University of Texas

TBD mathscidoc:1701.332636

Arkiv for Matematik, 24, (1), 131-140, 1984.11
[ Download ] [ 2017-01-08 20:35:22 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A counterexample in conformal welding concerning chord-arc curves

Stephen Semmes Department of Mathematics, Yale University

TBD mathscidoc:1701.332637

Arkiv for Matematik, 24, (1), 141-158, 1984.9
[ Download ] [ 2017-01-08 20:35:22 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Norm one multipliers on$L$^{$p$}($G$)

Yoav Benhamini The Technion-I.I.T., Haifa, ISRAEL Pei-Kee Lin University of Iowa, Iowa City, IO, USA

TBD mathscidoc:1701.332638

Arkiv for Matematik, 24, (1), 159-173, 1985.4
[ Download ] [ 2017-01-08 20:35:22 uploaded by arkivadmin ] [ 124 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Subharmonic functions in strips

S. J. Gardiner Department of Mathematics, University College

TBD mathscidoc:1701.332639

Arkiv for Matematik, 24, (1), 175-190, 1985.5
[ Download ] [ 2017-01-08 20:35:22 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Commutator and other second order estimates in real interpolation theory

Björn Jawerth Dept. of Mathematics, Washington University Richard Rochberg Dept. of Mathematics, Washington University Guido Weiss Dept. of Mathematics, Washington University

TBD mathscidoc:1701.332640

Arkiv for Matematik, 24, (1), 191-219, 1985.6
[ Download ] [ 2017-01-08 20:35:22 uploaded by arkivadmin ] [ 137 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] On spaces of maps from Riemann surfaces to Grassmannians and applications to the cohomology of moduli of vector bundles

Frances Kirwan Mathematical Institute, University of Oxford

TBD mathscidoc:1701.332641

Arkiv for Matematik, 24, (1), 221-275, 1984.5
[ Download ] [ 2017-01-08 20:35:22 uploaded by arkivadmin ] [ 190 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Wiener's theorem, the Radon-Nikodym theorem, and$m$_{0}($T$)

Russell Lyons Batiment de Mathematique No 425, Universite de paris-Sud

TBD mathscidoc:1701.332642

Arkiv for Matematik, 24, (1), 277-282, 1984.7
[ Download ] [ 2017-01-08 20:35:22 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Holomorphic functions, measures and BMO

V. Nestoridis Department of Mathematics, University of Crete

TBD mathscidoc:1701.332643

Arkiv for Matematik, 24, (1), 283-298, 1984.12
[ Download ] [ 2017-01-08 20:35:22 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Spaces of Besov-Hardy-Sobolev type on complete Riemannian manifolds

Hans Triebel Sektion Mathematik, Universität Jena

TBD mathscidoc:1701.332644

Arkiv for Matematik, 24, (1), 299-337, 1985.6
[ Download ] [ 2017-01-08 20:35:22 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved